# SDR SWAA2022021561659

- Difficulty date: June 20, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 47,465 hours, 27,768 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB. UPPER FWD SLIDER IS CRACKED / R&R LH HORIZONTAL STAB. UPPER FWD SLIDING SEAL REF AMM 53-31-31.CREATED BY: GIRARD; MICHAEL
